" ... but i don't know what it is. I hope the way finds you. I hope you are able to sleep better, rest better.
The things you are reporting suggest mixed symptoms. What preoccupies is you have more than once reported both kinds every day, albeit at different times of the day. Another possibility is ultra-rapid cycling. Lack of sleep can induce this sort of thing. It may be time to talk to pdoc about this, leave out the theories - just the symptoms - feel good in the morning, feel like crud in the evening, days where had to leave work because were going to blow gasket, etc... tell him the gamut of your experience in past 2-3 weeks.
I can't remember if you've ever tried Depakote. If not... it might be a something to try - excellent for both mixed & rapid cycling symptoms. The verapamil may not be as effective now as it was once. That said I don't think it needs to be stopped to try Depakote though. different animals.
Well i said more than i thought i would. Dunno if it will be helpful.
But i still want to send you lots of hugs
Please hang in there the best you can. Take things a moment at a time.
"We will get by.
~ waves ~